# SDR USAAD97011

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 919 - ABE-PIT - AFTER TAKEOFF FROM ABE, GEAR WOULD NOT RETRACT.  ACCOMPLISHED ABNORMAL PROCEDURES, CONTINUED TO PIT.  FOUND WATER IN NOSE STRUT.  REPACKED STRUT AND SWUNG GEAR.  CHECKED GOOD.  (M)
